# SDR AALA20110222TUL04

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 59,787 hours, 24,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FLOOR BELOW INBOARD AFT G-2 GALLEY MOUNT IS CORRODED AT STATION 218.  INSTALLED DOUBLER PER AARD 53-20-00-5.
